New frequency criteria for the absolute stability and instability of automatic control systems with nonstationary nonlinearity
Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 555-563
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_4_a0,
author = {N. E. Barabanov},
title = {New frequency criteria for the absolute stability and instability of automatic control systems with nonstationary nonlinearity},
journal = {Differencialʹnye uravneni\^a},
pages = {555--563},
year = {1989},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_4_a0/}
}
TY - JOUR AU - N. E. Barabanov TI - New frequency criteria for the absolute stability and instability of automatic control systems with nonstationary nonlinearity JO - Differencialʹnye uravneniâ PY - 1989 SP - 555 EP - 563 VL - 25 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_4_a0/ LA - ru ID - DE_1989_25_4_a0 ER -
%0 Journal Article %A N. E. Barabanov %T New frequency criteria for the absolute stability and instability of automatic control systems with nonstationary nonlinearity %J Differencialʹnye uravneniâ %D 1989 %P 555-563 %V 25 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1989_25_4_a0/ %G ru %F DE_1989_25_4_a0
N. E. Barabanov. New frequency criteria for the absolute stability and instability of automatic control systems with nonstationary nonlinearity. Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 555-563. http://geodesic.mathdoc.fr/item/DE_1989_25_4_a0/